|NO2 VS Atripla
Mar 21, 2013
Can I take NO2 Maximus if I have a treatment with Atripla?
| Response from Mr. Vergel
The main concern about nitric oxide (NO) boosting products that I have seen is the risk of increasing blood pressure and heart rate too high, and disruptions in sleep if you take them after 3 pm. But if you do not feel out of breath and can ensure that your blood pressure is OK, then good for you. Also, many of them have creatine, so make sure your doctor knows that in case that he sees an increase in creatinine blood levels that alarm doctors fearing kidney dysfunction.
NO products can give you a lot of energy and probably more strength through a work out. Unfortunately we usually do not know what the true ingredients are since the FDA does not regulate nutritional supplements, so there is always a risk when we take anything over-the-counter. Make sure you read the label!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Thrush Sign Of Seroconversion
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.